# SDR GTIA030736

- Difficulty date: September 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW   FOUND MAIN CABIN STATION 408 TO STATION 446 RBL 44 INCHES FLOORBOARD HAS CRACKS ON EDGE AND DAMAGED.  FABRICATED NEW FLOORBOARD.
